# SDR F3LA2013080500887

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 33,347 hours, 16,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 036514
- Condition: Discharged
- Location: Emergency Lights
- Component: Power Supply, Diehl
- Component part number: 32145410
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13WL FAILED TEST ON HEAVY SERVICE CHECK.  R & R BATTERY.  OPS CHECK GOOD. REF AMM 33-51-39-000-005A AND 33-51-39-400-005A.
